MathSciNet Relay Station
MathSciNet bibliographic data
MR1132853 (92m:20012) 20D06 (20E28 20G15)
Cohen, Arjeh M.; Liebeck, Martin W.; Saxl, Jan; Seitz, Gary M. The local maximal subgroups of exceptional groups of Lie type, finite and algebraic. Proc. London Math. Soc. (3) 64 (1992), no. 1, 21–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement